Spectral theory of a class of nonselfadjoint operators
Doklady Akademii Nauk, Tome 252 (1980) no. 1, pp. 40-43
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_252_1_a9,
author = {Ya. V. Mikityuk},
title = {Spectral theory of a class of nonselfadjoint operators},
journal = {Doklady Akademii Nauk},
pages = {40--43},
year = {1980},
volume = {252},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_252_1_a9/}
}
Ya. V. Mikityuk. Spectral theory of a class of nonselfadjoint operators. Doklady Akademii Nauk, Tome 252 (1980) no. 1, pp. 40-43. http://geodesic.mathdoc.fr/item/DAN_1980_252_1_a9/